- Posts: 5
- Thank you received: 1
4. Pharmaceuticals: Up until this point in time, we have not noticed any reactions with MMS and medical drugs, although we cannot guarantee this will always be the case. The decision to take or not to take pharmaceutical drugs is a personal one. Medications affect each person’s body in different ways. We cannot say across the board in every case that taking prescription drugs will inhibit health recovery with MMS. However, we have seen a trend that continuing to take pharmaceuticals while doing the MMS protocols will often slow health recovery, or prevent it all together. If one has made a decision to not take pharmaceuticals, occasionally they may need to continue with a pharmaceutical drug (while on the MMS protocol) for several days or a week or more (depending upon the situation and the kind and amount of medications you must wean off of). This is to prevent bad reactions from occurring in the first several days due to “drug shock” when the medications are first stopped. Usually it is best to wind down slowly by reducing the drug in steps. The right qualified alternative health professional can help you safely wean yourself off of the medications.
The varicella-zoster virus antigen was found in 74% of temporal artery biopsies that were GCA-positive, suggesting that the VZV infection may trigger the inflammatory cascade.
The disorder may coexist (in a half of cases) with polymyalgia rheumatica (PMR), which is characterized by sudden onset of pain and stiffness in muscles (pelvis, shoulder) of the body and is seen in the elderly. GCA and PMR are so closely linked that they are often considered to be different manifestations of the same disease process. Other diseases associated with temporal arteritis are systemic lupus erythematosus, rheumatoid arthritis, and severe infections.